Alert archive / New Jersey / Areal Flood Warnings in 2019

Areal Flood Warning 23, NWS Philadelphia/Mount Holly

June 18, 2019Hunterdon County, Mercer County, Somerset County, New Jersey; Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 18, 2019, 7:24 PM EDT for Hunterdon County, Mercer County, Somerset County, New Jersey; Bucks County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2019, 7:24 PM EDT (23:24 UTC)
Expired
Jun 18, 2019, 11:15 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Hunterdon County, NJ, Mercer County, NJ, Somerset County, NJ, Bucks County, PA

The radar

The Philadelphia radar (KDIX), 63 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

380 
WGUS41 KPHI 182324
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
724 PM EDT Tue Jun 18 2019

NJC019-021-035-PAC017-190315-
/O.NEW.KPHI.FA.W.0023.190618T2324Z-190619T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Mercer NJ-Somerset NJ-Bucks PA-
724 PM EDT Tue Jun 18 2019

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Southeastern Hunterdon County in northwestern New Jersey...
  North central Mercer County in central New Jersey...
  Southwestern Somerset County in northern New Jersey...
  North central Bucks County in southeastern Pennsylvania...

* Until 1115 PM EDT.

* At 722 PM EDT, the river gauge on the Neshanic River at Reaville 
  indicated that flooding was still occuring, and the river was 
  continuing to rise. Though the rain has left the region, it will 
  take time for the water to recede. Therefore, flooding is expected 
  to continue for the next few hours.  

* Some locations that could experience flooding include...
  Byram, Bedminster, Flemington, Tinicum, Hopewell, Rocky Hill,
  Stockton, Skillman, Ottsville, Sergeantsville, Pipersville,
  Cloverhill, Belle Mead, Erwinna, Lumberville, Sand Brook, Kingston,
  Lambertville and Princeton North.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4037 7462 4039 7519 4051 7520 4051 7465
      4037 7461

$$

SFJ
1 follow-up statement
719 
WGUS81 KPHI 190312
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
1112 PM EDT Tue Jun 18 2019

NJC019-021-035-PAC017-190321-
/O.EXP.KPHI.FA.W.0023.000000T0000Z-190619T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Mercer NJ-Somerset NJ-Bucks PA-
1112 PM EDT Tue Jun 18 2019

...THE FLOOD WARNING WILL EXPIRE AT 1115 PM EDT FOR SOUTHEASTERN
HUNTERDON...NORTH CENTRAL MERCER...SOUTHWESTERN SOMERSET AND NORTH
CENTRAL BUCKS COUNTIES...

Flood waters have receded on the Neshanic River and in other areas 
in Hunterdon, Bucks, and Mercer Counties, and are no longer expected 
to pose a threat to life or property. However, flooding continues in 
Somerset County. A new flood warning is in effect in this area.

Please continue to heed any road closures.

LAT...LON 4037 7462 4039 7519 4051 7520 4051 7465
      4037 7461

$$

CMS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 18, 6:02 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 18, 6:02 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
602 PM EDT Tue Jun 18 2019

.SYNOPSIS...
A boundary will remain nearly stationary across the region
through Wednesday. Low pressure will move through the Ohio
Valley on Thursday and drag a cold front through the Mid-
Atlantic states Thursday night. High pressure will build in for
Friday and through much of the weekend. A warm front will push
northward through the area late Sunday into Monday, followed by
a cold front later Monday. High pressure will return once again
as we head into the middle of the week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A Severe Thunderstorm Watch remains in effect for much of our
area until 10:00 PM this evening.

A Flash Flood Watch remains in effect for our entire area until
6:00 AM Wednesday.

The initial area of showers and thunderstorms near and to the
north of the slow moving surface front continued to affect
parts of southeastern Pennsylvania into central and northern
New Jersey around 6:00 PM. The precipitation will move slowly to
the east this evening. Locally heavy rain and isolated severe
weather remain possible with those showers and thunderstorms.

Meanwhile, additional showers and thunderstorms that were
developing in northeastern Virginia and vicinity will move to
the east and northeast. They should impact northeastern
Maryland, Delaware and southern New Jersey this evening and into
the overnight hours, bringing locally heavy rain and the threat
for damaging winds and hail.

Low temperatures tonight will favor the lower and middle 60s in
the north, and the upper 60s and lower 70s elsewhere. The wind
is anticipated to become light and variable.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Cloudy and damp conditions will start the day again Wednesday
as a frontal boundary will remains near the area. The morning
should be mostly dry, however, as the day progresses, clouds
will begin to dissipate and instability will build across the
area. With the front in place, the building instability, and
passing short waves/vorticity impulses, showers and
thunderstorms are likely to redevelop by the late morning and
especially during the afternoon. PW values remain very juicy
around 1.75-2.00 inches, so there remains the threat for heavy
rainfall. We did not extend the Flash Flood Watch into Wednesday
as there is uncertainty as to where the heaviest rain will
occur, especially in relation to the heavy rain from today.
Later shifts can take another look and see if and where the need
for an extension could be needed.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
The extended starts off active and then hopefully we can catch
a decent break between systems as we head through the weekend.
More unsettled weather to start the new week and then another
brief respite from the rain for the region through midweek.

Where to begin... It's been a very active spring around the
Middle Atlantic and that pattern looks to continue as we head
through the rest of this week. The stalled boundary remains
across the forecast area as we head into Wednesday night through
Thursday (although it really starts to look like it has
weakened and is washing out for the most part) so we can expect
more showers and thunderstorms across the region.

A low pressure system will track through the Ohio Valley and
into the mid-Atlantic with the attendant cold front moving
through Thursday night. Good surface heating on Thursday will
help with convective initiation as we remain in the warm sector.
A shortwave rolling through the region will help to provide
additional lift and the continued southerly flow we have will
also add plenty of moisture so expect a fairly active day for
our area on Thursday. With PWATs running high for this time of
year (>1.5 inches) so expect any storms that develop to be very
efficient rainmakers.

Things should clear out behind the departing front on Friday
with maybe some lingering showers early in the morning.
Otherwise, Friday will become windy in the northwest flow but it
should feel refreshing with cooler temps and relatively dry
conditions.

The quiet weather will continue through Saturday and most of
Sunday. Overall a nice weekend is in store for the weekend with
highs into the 80s across much of the forecast area.

The next system arrives Sunday night as a warm front moves
northward through the region, followed by a cold front on
Monday. Showers and thunderstorms will remain possible through
this period. High pressure will then try to build in behind the
front and persist through midweek.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Outside of showers and thunderstorms, conditions will
be VFR. Showers and thunderstorms will end for ABE and RDG
this evening. However, the other TAF sites will likely keep
showers and possibly thunderstorms into tonight, especially ACY
and MIV.

All sites will lower back to MVFR then IFR overnight tonight as
low clouds and areas of fog spread across the area. Winds will
be variable from site to site due to the frontal boundary near
the area and approaching low pressure system.

Wednesday...Conditions will start out MVFR and/or IFR during
the morning, before improving to VFR by late morning into the
afternoon. However, showers and possibly thunderstorms will
develop later in the morning and into the afternoon which could
temporarily lead to lower conditions. Wind are expected to vary
from southeast to southwest around 5-10 knots.

Outlook...
Wednesday night...Generally VFR conditions expected but MVFR or
lower is possible in low clouds and rain. Light southerly
winds. Low confidence.

Thursday through Thursday night...Periods of VFR outside of
showers and thunderstorms, where MVFR or lower conditions will
be possible. Showers and thunderstorms are likely during the
afternoon and evening. South to southwest winds around 10 knots
veering to the west overnight. Low confidence on timing and
severity of storms.

Friday through Friday night...MVFR possible early with
improvement to VFR by around midday. Northwest winds around 10
to 15 knots with gusts up to 25 knots possible. Moderate
confidence.

Saturday through Sunday...Mainly VFR conditions expected.
Northwest winds around 5 to 10 knots, becoming light overnight.
Moderate confidence.

&&

.MARINE...
Tonight...Conditions remain below Small Craft Advisory levels
through tonight. There will be a chance of thunderstorms through
this evening which could lead to locally higher winds and
waves.

Wednesday...Conditions remain below Small Craft Advisory levels
through Wednesday. There will be a chance of thunderstorms
during the afternoon which could lead to locally higher winds
and waves.

Outlook...
Wednesday night through Thursday...Sub-advisory conditions
expected. Winds out of the south to southeast around 10 to 15
knots. Seas around 2 to 4 feet.

Thursday night through Friday...Winds will increase out of the
northwest at 10 to 20 knots with gusts up to 30 knots possible.
Seas will also build to around 4 to 6 feet. A Small Craft
Advisory will likely be needed.

Friday night through Sunday...Small Craft Advisory conditions
may linger into Friday night but are expected to fall below
criteria and then remain down through the period. West to
northwest winds around 10 to 15 knots Friday night into
Saturday, becoming around 10 knots on Saturday. Winds will
become light on Sunday before favoring the south by Sunday night
through Monday. Seas will be around 1 to 3 feet through the
period.

Rip Currents...
A low risk for the development of dangerous rip currents is
expected to continue through today with waves in the surf zone 3
feet or less.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ054-055-060>062-
     070-071-101>106.
NJ...Flash Flood Watch through late tonight for NJZ001-007>010-
     012>027.
DE...Flash Flood Watch through late tonight for DEZ001>004.
MD...Flash Flood Watch through late tonight for MDZ008-012-015-019-
     020.
MARINE...None.

&&

Synopsis...Meola
Near Term...Iovino
Short Term...Robertson
Long Term...Meola
Aviation...Robertson/Meola
Marine...Robertson/Meola
Hazardous weather outlook, Jun 18, 3:41 PM EDT, 3 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
341 PM EDT Tue Jun 18 2019

NJZ001-007-008-PAZ054-055-060>062-191945-
Sussex-Warren-Morris-Carbon-Monroe-Berks-Lehigh-Northampton-
341 PM EDT Tue Jun 18 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional opportunities for showers and thunderstorms exist
Wednesday and Thursday. Flooding may become more of a problem with
time should repeated rounds of storms affect the area. In addition,
strong to severe thunderstorms are possible on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027-
PAZ070-071-101>106-191945-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Cape May-Southeastern Burlington-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
341 PM EDT Tue Jun 18 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 394 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional opportunities for showers and thunderstorms exist
Wednesday and Thursday. Flooding may become more of a problem with
time should repeated rounds of storms affect the area. In addition,
strong to severe thunderstorms are possible on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-191945-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
341 PM EDT Tue Jun 18 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 394 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional opportunities for showers and thunderstorms exist
Wednesday and Thursday. Flooding may become more of a problem with
time should repeated rounds of storms affect the area. In addition,
strong to severe thunderstorms are possible on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-191945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
341 PM EDT Tue Jun 18 2019

...SEVERE THUNDERSTORM WATCH 394 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jun 18, 5:26 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
526 PM EDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             2 E LINCROFT            40.33N 74.09W
06/18/2019  M1.00 INCH       MONMOUTH           NJ   PUBLIC

            HAIL UP TO ONE INCH IN DIAMETER PICTURED.
            HAIL FELL FOR 2-3 MINUTES.

&&

TCD
Local storm report, Jun 18, 5:44 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
544 PM EDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     FLOOD            2 N EMMAUS              40.56N 75.49W
06/18/2019                   LEHIGH             PA   TRAINED SPOTTER

            FLOODING HAS CLOSED THE INTERSECTION OF
            LEHIGH ST. AND 33RD ST. WATER WAS REPORTED
            TO THE BOTTOM OF SEVERAL CARS.

&&

TCD
Local storm report, Jun 18, 6:13 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 PM EDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HEAVY RAIN       STEWARTSVILLE           40.69N 75.11W
06/18/2019  M2.29 INCH       WARREN             NJ   TRAINED SPOTTER

            SINCE MIDNIGHT.

&&

TCD
Local storm report, Jun 18, 6:16 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
616 PM EDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HEAVY RAIN       NORTH CATASAUQUA        40.66N 75.48W
06/18/2019  M2.55 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            STORM TOTAL RAINFALL. CATASAUQUA AND JORDAN
            CREEKS NEARING TOP OF BANKS.

&&

TCD
Local storm report, Jun 18, 6:46 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
646 PM EDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     FLOOD            2 S HOWELL              40.13N 74.22W
06/18/2019                   MONMOUTH           NJ   PUBLIC

            MPING REPORT OF RIVERS OVERFLOWING WITH
            CROP, YARD, AND BASEMENT FLOODING.

&&

TCD
Local storm report, Jun 18, 7:13 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
713 PM EDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       1 E READINGTON TWP      40.61N 74.76W
06/18/2019  M2.27 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            IN LAST 24 HOURS.

&&

TCD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:28 PM EDTSpecial Marine WarningPHI32 min
Jun 18, 11:07 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jun 18, 12:38 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset7 hr
Jun 18, 1:51 PM EDTFlash Flood WarningPHIMercer, Middlesex, Somerset4 hr
Jun 18, 2:06 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth, Somerset54 min
Jun 18, 2:11 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Ocean4 hr
Jun 18, 2:35 PM EDTSpecial Marine WarningPHI70 min
Jun 18, 2:36 PM EDTFlash Flood WarningPHIMiddlesex, Monmouth3 hr
Jun 18, 3:26 PM EDTFlash Flood WarningPHIHunterdon, Mercer, Somerset4 hr
Jun 18, 3:41 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jun 18, 3:57 PM EDTFlash Flood WarningPHIHunterdon, Warren4 hr
Jun 18, 4:25 PM EDTSpecial Weather StatementPHIMercer35 min
Jun 18, 5:00 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Monmouth, Ocean67 min
Jun 18, 6:39 PM EDTAreal Flood WarningPHIHunterdon, Somerset4 hr
Jun 18, 5:09 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton3 hr

Nearby

Areal Flood Warnings in New Jersey, 2019Areal Flood Warnings in Pennsylvania, 2019Every areal flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.